# SDR CA120625002

- Difficulty date: June 7, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA 28-180
- Engine: Lyc O360A4A
- Propeller: Snsnch 76EM8S5
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Leg Assy
- Part number: 65319004
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION IAW SB 1131, RT MLG LEG WAS FOUND CRACKED AT THE UPPER INBD TORQUE LINK ATTACH LUG.  THIS LG STRUT CYLINDER WAS CAST TYPE.
